# SDR AALA20130912020

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 64,863 hours, 33,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE TO FS SKIN JUST ABOVE FIRST OFFICER WINDOW AT STATION 148.55 & LONGERON 4 TO 5 RT.  ACCOMPLISHED REPAIR IAW EA MD80-53-031441.
